MathSciNet Relay Station
MathSciNet bibliographic data
MR265917 (42 #826) 46.10
Johnson, William B. Finite-dimensional Schauder decompositions in $\pi \sb{\lambda }$ and dual $\pi \sb{\lambda }$ spaces. Illinois J. Math. 14 1970 642–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement